# SDR HEEA088551

- Difficulty date: August 3, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- Aircraft time: 20,045 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 212061202009
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND AROUND MOUNTING SURFACE OF EXHAUST DUCT. SHOP REPAIR.
